File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Recognizing Coverage Functions

TitleRecognizing Coverage Functions
Authors
Issue Date2015
Citation
SIAM Journal on Discrete Mathematics, 2015, v. 29, p. 1585-1599 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/217771

 

DC FieldValueLanguage
dc.contributor.authorDeeparnab, C-
dc.contributor.authorHuang, Z-
dc.date.accessioned2015-09-18T06:12:44Z-
dc.date.available2015-09-18T06:12:44Z-
dc.date.issued2015-
dc.identifier.citationSIAM Journal on Discrete Mathematics, 2015, v. 29, p. 1585-1599-
dc.identifier.urihttp://hdl.handle.net/10722/217771-
dc.languageeng-
dc.relation.ispartofSIAM Journal on Discrete Mathematics-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleRecognizing Coverage Functions-
dc.typeArticle-
dc.identifier.emailHuang, Z: zhiyi@cs.hku.hk-
dc.identifier.authorityHuang, Z=rp01804-
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1137/140964072-
dc.identifier.hkuros253937-
dc.identifier.volume29-
dc.identifier.spage1585-
dc.identifier.epage1599-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats